Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 114, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Retractions and other continuous maps from $𝛽X$ onto $𝛽X_{X}$
W. W. Comfort.
Trans. Amer. Math. Soc. 114 (1965), 1-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0185571
Cellular subsets of the $3$-sphere
D. G. Stewart.
Trans. Amer. Math. Soc. 114 (1965), 10-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0173244
On a theorem concerning existence of interpolating functions
Richard F. DeMar.
Trans. Amer. Math. Soc. 114 (1965), 23-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0210903
Geometry of the zeros of the sums of linear fractions
J. L. Walsh.
Trans. Amer. Math. Soc. 114 (1965), 30-39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0179331
Multiplication rings as rings in which ideals with prime radical are primary
Robert W. Gilmer and Joe Leonard Mott.
Trans. Amer. Math. Soc. 114 (1965), 40-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0171803
On Noetherian prime rings
Carl Faith and Yuzo Utumi.
Trans. Amer. Math. Soc. 114 (1965), 53-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172895
Orders in simple artinian rings
Carl Faith.
Trans. Amer. Math. Soc. 114 (1965), 61-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172896
Limits of polynomials whose zeros lie in a radial set
J. E. Lange and J. Korevaar.
Trans. Amer. Math. Soc. 114 (1965), 65-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0174709
Characterizations of tame surfaces in $E^{3}$
C. E. Burgess.
Trans. Amer. Math. Soc. 114 (1965), 80-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0176456
Measures and tensors
Jesús Gil de Lamadrid.
Trans. Amer. Math. Soc. 114 (1965), 98-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0179604
On algebras with a finite number of indecomposable modules
C. W. Curtis and J. P. Jans.
Trans. Amer. Math. Soc. 114 (1965), 122-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0178012
Spectral sequences and Frobenius groups
Ernst Snapper.
Trans. Amer. Math. Soc. 114 (1965), 133-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197572
A difference property for polynomials and exponential polynomials on abelian locally compact groups
F. W. Carroll.
Trans. Amer. Math. Soc. 114 (1965), 147-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0171875
Two topological problems concerning infinite-dimensional normed linear spaces
Bor-luh Lin.
Trans. Amer. Math. Soc. 114 (1965), 156-175
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0180831
On close-to-convex analytic functions
Ch. Pommerenke.
Trans. Amer. Math. Soc. 114 (1965), 176-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0174720
Invariant means on spaces of continuous or measurable functions
Chivukula Ramamohana Rao.
Trans. Amer. Math. Soc. 114 (1965), 187-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0174938
Inverse limit sequences with covering maps
M. C. McCord.
Trans. Amer. Math. Soc. 114 (1965), 197-209
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0173237
Generalized polynomial identities and pivotal monomials
S. A. Amitsur.
Trans. Amer. Math. Soc. 114 (1965), 210-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172902
The dual spaces of Banach algebras
J. M. G. Fell.
Trans. Amer. Math. Soc. 114 (1965), 227-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172131
Perturbations of the shift operator
J. M. Freeman.
Trans. Amer. Math. Soc. 114 (1965), 251-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172116
On the category of certain classes of transformations in ergodic theory
A. Ionescu Tulcea.
Trans. Amer. Math. Soc. 114 (1965), 261-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0179327
Errata: “A topology for certain measure spaces”
N. F. G. Martin.
Trans. Amer. Math. Soc. 114 (1965), 280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0171887